# SDR LS1R072592

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- Aircraft time: 4,790 hours
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 07639CSV1152
- Part serial: CA16858
- Condition: Out Of Adj
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REGULATOR UNABLE TO HOLD ADJUSTMENT.
